freaked out and went straight to CVS and I took the Plan B pill. I had just ended my period the day before the condom broke inside of me but I ended up getting my period after taking the pill. I got it for about 3 days, not heavy at all but very red. I am only about a week late, but should I be worried? Im young and I am very concerned.
You are safe. You are covered if you took your BC pills as directed, even on the sugar pill/no pill days. The bleeding isn't a period but a side effect of the plan B pill. Since you state that you are young, please think about not going through this scare again by making sure you take your BC pills correctly or not having sex at all. Good luck!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2014 • 2 answers
Posted 8 Sep 2014 • 1 answer
Posted 18 Oct 2014 • 2 answers
Posted 13 Aug 2015 • 1 answer
Posted 10 Jul 2016 • 1 answer